Illinois Journal of Mathematics

Contractive and completely contractive homomorphisms of planar algebras

Tirthankar Bhattacharyya and Gadadhar Misra

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 49, Number 4 (2005), 1181-1201.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138134

Digital Object Identifier
doi:10.1215/ijm/1258138134

Mathematical Reviews number (MathSciNet)
MR2210359

Zentralblatt MATH identifier
1100.46029

Subjects
Primary: 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05]
Secondary: 46L07: Operator spaces and completely bounded maps [See also 47L25] 47A20: Dilations, extensions, compressions 47A57: Operator methods in interpolation, moment and extension problems [See also 30E05, 42A70, 42A82, 44A60]

Citation

Bhattacharyya, Tirthankar; Misra, Gadadhar. Contractive and completely contractive homomorphisms of planar algebras. Illinois J. Math. 49 (2005), no. 4, 1181--1201. doi:10.1215/ijm/1258138134. https://projecteuclid.org/euclid.ijm/1258138134


Export citation